Has anyone else experienced an increase in appetite while taking Lexapro ?

Report
Question

Please briefly explain why you feel this question should be reported .

Report Cancel

I noticed the side effects listed a decrease in appetite, but for the last few weeks I swear I am starving all of the time.
I am trying to stick to my usual diet, which is pretty healthy and balanced. I know that loading up on carbs or junk foods will just make it worse, but this hunger will not let up. Has anyone else experienced similar side effects while taking Lexapro? I would like to find a way to work around it before I start gaining weight. If I haven’t already, I’m scared to step on the scale. ha.

Answer

Lexapro, of all the SSRIs, is supposed to be the least likely to make you gain weight. Meaning not that it doesn’t make you gain, but that it makes you gain the least. Some weight gain is normal. If you want to maintain or lose weight while on something along those lines, Wellburtin is a good choice if you can take it.

1
Uncategorized 0 Answer 22 views 0

About the Author

Leave an answer

Captcha Click on image to update the captcha .

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>